# SDR MALA050180

- Difficulty date: January 25, 2005
- Submitted: February 24, 2005
- Operation: Air carrier
- Aircraft: N534XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2370
- Aircraft time: 10,136 hours, 9,895 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6122751
- Part serial: 0006355
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACK P/N 61-2275-1, S/N 0006355 REMOVED FOR SCHEDULED CAPACITY CHECK.  CAPACITY CHECK FAIL.  REPLACED BATTERY ASSEMBLY P/N 61-2274-1.  UNIT PASSES CMM CHECKS, RTS 1/27/05.
